The method of separation of variables in the problem of scattering by a body of arbitrary shape
Doklady Akademii Nauk, Tome 147 (1962) no. 3, pp. 569-570
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_147_3_a14,
author = {R. G. Barantsev},
title = {The method of separation of variables in the problem of scattering by a body of arbitrary shape},
journal = {Doklady Akademii Nauk},
pages = {569--570},
year = {1962},
volume = {147},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_147_3_a14/}
}
R. G. Barantsev. The method of separation of variables in the problem of scattering by a body of arbitrary shape. Doklady Akademii Nauk, Tome 147 (1962) no. 3, pp. 569-570. http://geodesic.mathdoc.fr/item/DAN_1962_147_3_a14/